# SDR UALA2011052602580

- Difficulty date: May 26, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 30,168 hours, 13,384 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP80111600U
- Part serial: 26286
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK NOT TESTING.  SWAPPED WITH SECOND OBSERVER. CAPT O2 CHECKED GOOD. REMOVED AND REPLACED SECOND OBSERVER O2 MASK PER AMM.
